# SDR SIMA201117501

- Difficulty date: June 23, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 2,067 hours, 1,326 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning System
- Condition: False Activation
- Location: Anti-Skid Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3865 DURING TAKEOFF AT ROTATION THE CREW REPORTED, RECEIVED AN ANTI-SKID CAUTION MESSAGE ON EICAS AND ASSOCIATED GROUND SPOLIER FAULT STATUS.  THE CAPTAIN DECLARED AN EMERGENCY INBOUND TO ORD.  THE AIRCRAFT LANDED WITHOUT USING BRAKES.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLETED GENERAL VISUAL INSPECTION OF THE ANTI SKID CONTROL UNIT AND RIB WHEEL SPEED TRANSDUCER CONNECTOR/PINS.  COMPLIED WITH CRJ FIM 32-44-01.  RE-INITIALIZED POWER TO AIRCRAFT AND COMPLETED THE OPERATIONAL CHECK OF THE ANTI SKID AND CONTROL UNIT IAW CRJ MM 32-44-06.  NO CURRENT EICAS OR MDC MESSAGES AT THIS TIME.  THE OPERATIONAL CHECK WAS GOOD, SSCU OPERATIONAL CHECK GOOD IAW CRJ MM 27-61-05.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
